# SDR COMA0660268

- Difficulty date: March 21, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 8,522 hours, 7,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 8,522 hours, 7,526 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK NOTED IN STIFFENER THAT RIGHT PAX DOOR PULL IN LEVER PASSES THROUGH, UNDER PANEL 832AR.  DEFERRED PER GMM 5-2 CAT I AND EA 1-5210-01136 REINSPECT EVERY 600 HOURS AND EXPIRES AT NEXT HEAVY CHECK.  COMPLIED WITH SECTION OF EA 10-5210-01136.
